Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does the depo shot make u gain weight?

Answer Question
 
aprilrb81

Asked by aprilrb81 at 10:03 AM on Jun. 30, 2011 in Health

Level 6 (135 Credits)
Answers (3)
  • I've been on it for about 10 months now, since I had my daughter, and I don't seem to be gaining. In fact, I lost weight, but that's just the baby weight that I had gained in pregnancy. I'd like to lose more weight, but I don't exercise or eat right, so it's my fault, not the birth control!
    Ludvik_Smith

    Answer by Ludvik_Smith at 10:05 AM on Jun. 30, 2011

  • Pretty sure..lol. I seemed to have gained a little weight. Not much though.
    SuperrMommyy

    Answer by SuperrMommyy at 10:06 AM on Jun. 30, 2011

  • Yes it does.....and that's not the only side effect! I was considering Depo, until they gave me a paper to sign listing all the different side effects. It was like some type of contract. Just my luck, I'd get the worse of them. I got the Mirena instead!
    LittlesMom549

    Answer by LittlesMom549 at 1:12 PM on Jun. 30, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.